International Journal of Information and Coding Theory (IJICoT)

International Journal of Information and Coding Theory

2017 Vol.4 No.1

Pages Title and author(s)
1-18Defining the almost-entropic regions by algebraic inequalities
Arley Gomez; Carolina Mejia; J. Andres Montoya
DOI: 10.1504/IJICOT.2017.081456
19-46On cyclic 𝔽q-linear 𝔽qt-codes
Anuradha Sharma; Taranjot Kaur
DOI: 10.1504/IJICOT.2017.081457
47-78On lower bounds for information set decoding over 𝔽q and on the effect of partial knowledge
Robert Niebuhr; Edoardo Persichetti; Pierre-Louis Cayrel; Stanislav Bulygin; Johannes Buchmann
DOI: 10.1504/IJICOT.2017.081458
79-100The structure of duals of cyclic codes over 𝔽2 + u𝔽2 + v𝔽2 + uv𝔽2 and some DNA codes
Srinivasulu Bathala; Maheshanand Bhaintwal
DOI: 10.1504/IJICOT.2017.081463
101-105Invariants of MacWilliams identity: weight and ideal distribution in poset spaces
Marcos Vinicius P. Spreafico; Marcelo Firer
DOI: 10.1504/IJICOT.2017.081464